RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Fëdorov, Andrey L

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:115
Abstract pages:804
Full texts:307
References:82

http://www.mathnet.ru/eng/person21873
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196456

Publications in Math-Net.Ru
1988
1. A. S. Veksler, A. L. Fëdorov, “Conjugacy of homomorphisms of locally compact groups into the outer group of measurable equivalence relation”, Funktsional. Anal. i Prilozhen., 22:4 (1988),  74–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:4 (1988), 318–319  isi
2. V. G. Vinokurov, B. A. Rubshtein, A. L. Fëdorov, “Normal subgroupoids and extensions of measured groupoids”, Uspekhi Mat. Nauk, 43:3(261) (1988),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:3 (1988), 231–232  isi
1986
3. B. A. Rubshtein, A. L. Fëdorov, “Subgroups of a complete ergodic approximately finite group of automorphisms, which preserve the measure of a Lebesgue space”, Funktsional. Anal. i Prilozhen., 20:2 (1986),  82–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:2 (1986), 156–158  isi
1985
4. A. L. Fëdorov, “Weak closure of complete groups of automorphisms”, Dokl. Akad. Nauk SSSR, 285:1 (1985),  49–52  mathnet  mathscinet
5. A. M. Vershik, A. L. Fëdorov, “Trajectory theory”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 26 (1985),  171–211  mathnet  mathscinet  zmath; J. Soviet Math., 38:2 (1987), 1799–1822
1982
6. A. L. Fëdorov, “Polymorphisms and partitions of Lebesgue spaces”, Funktsional. Anal. i Prilozhen., 16:2 (1982),  88–89  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:2 (1982), 150–152  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019